# SDR CA120423017

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 15,023 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE APPROACH TO LAND THE CREW REPORTED THEY HAD A, SLAT FAIL, MESSAGE, AFTER FOLLOWING THE QRH THE CREW LANDED WITH SLATS AT POSITION 3 AND FLAPS AT POSITION 2  SLAT SYS RESET CARRIED OUT IAW QUICK REFERENCE RESET GUIDE PAGE 123 AND FIM 27-80-00-810-802-A.  SLAT FLAP SYS TEST AND OPS CARRIED OUT.  NO FAULTS.CONSIDERED TRANSITORY.
